首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
MAJORIZATION, RANDOMNESS AND SOME DISCRETE-DISTRIBUTIONS
被引:8
|
作者
:
HICKEY, RJ
论文数:
0
引用数:
0
h-index:
0
HICKEY, RJ
机构
:
来源
:
JOURNAL OF APPLIED PROBABILITY
|
1983年
/ 20卷
/ 04期
关键词
:
D O I
:
10.2307/3213602
中图分类号
:
O21 [概率论与数理统计];
C8 [统计学];
学科分类号
:
020208 ;
070103 ;
0714 ;
摘要
:
引用
收藏
页码:897 / 902
页数:6
相关论文
共 50 条
[41]
UNIQUENESS OF MAXIMUM VALUES IN DISCRETE-DISTRIBUTIONS
FLOREEN, P
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HELSINKI,DEPT MATH,SF-00014 HELSINKI,FINLAND
UNIV HELSINKI,DEPT MATH,SF-00014 HELSINKI,FINLAND
FLOREEN, P
HUUSKONEN, T
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HELSINKI,DEPT MATH,SF-00014 HELSINKI,FINLAND
UNIV HELSINKI,DEPT MATH,SF-00014 HELSINKI,FINLAND
HUUSKONEN, T
[J].
JOURNAL OF APPLIED PROBABILITY,
1994,
31
(03)
: 757
-
764
[42]
KERNEL METHODS FOR THE ESTIMATION OF DISCRETE-DISTRIBUTIONS
AITKEN, CGG
论文数:
0
引用数:
0
h-index:
0
AITKEN, CGG
[J].
JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION,
1983,
16
(3-4)
: 189
-
200
[43]
A CLASS OF SMOOTH ESTIMATORS FOR DISCRETE-DISTRIBUTIONS
WANG, MC
论文数:
0
引用数:
0
h-index:
0
机构:
COLUMBIA UNIV,DEPT MATH STAT,NEW YORK,NY 10027
COLUMBIA UNIV,DEPT MATH STAT,NEW YORK,NY 10027
WANG, MC
VANRYZIN, J
论文数:
0
引用数:
0
h-index:
0
机构:
COLUMBIA UNIV,DEPT MATH STAT,NEW YORK,NY 10027
COLUMBIA UNIV,DEPT MATH STAT,NEW YORK,NY 10027
VANRYZIN, J
[J].
BIOMETRIKA,
1981,
68
(01)
: 301
-
309
[44]
SUNDT AND JEWELLS FAMILY OF DISCRETE-DISTRIBUTIONS
WILLMOT, G
论文数:
0
引用数:
0
h-index:
0
WILLMOT, G
[J].
ASTIN BULLETIN, VOL 18, NO 1, APRIL 1988,
1988,
: 17
-
29
[45]
ASYMPTOTIC DIVERGENCE OF ESTIMATES OF DISCRETE-DISTRIBUTIONS
MORALES, D
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV COMPLUTENSE MADRID,FAC MATEMAT,DEPT ESTADIST & IO,E-28040 MADRID,SPAIN
MORALES, D
PARDO, L
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV COMPLUTENSE MADRID,FAC MATEMAT,DEPT ESTADIST & IO,E-28040 MADRID,SPAIN
PARDO, L
VAJDA, I
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV COMPLUTENSE MADRID,FAC MATEMAT,DEPT ESTADIST & IO,E-28040 MADRID,SPAIN
VAJDA, I
[J].
JOURNAL OF STATISTICAL PLANNING AND INFERENCE,
1995,
48
(03)
: 347
-
369
[46]
A REPRESENTATION FOR DISCRETE-DISTRIBUTIONS BY EQUIPROBABLE MIXTURES
PETERSON, AV
论文数:
0
引用数:
0
h-index:
0
机构:
FRED HUTCHINSON CANC RES CTR,SEATTLE,WA 98104
FRED HUTCHINSON CANC RES CTR,SEATTLE,WA 98104
PETERSON, AV
KRONMAL, RA
论文数:
0
引用数:
0
h-index:
0
机构:
FRED HUTCHINSON CANC RES CTR,SEATTLE,WA 98104
FRED HUTCHINSON CANC RES CTR,SEATTLE,WA 98104
KRONMAL, RA
[J].
JOURNAL OF APPLIED PROBABILITY,
1980,
17
(01)
: 102
-
111
[47]
ON DISCRETE-DISTRIBUTIONS OF ORDER-K
AKI, S
论文数:
0
引用数:
0
h-index:
0
AKI, S
KUBOKI, H
论文数:
0
引用数:
0
h-index:
0
KUBOKI, H
HIRANO, K
论文数:
0
引用数:
0
h-index:
0
HIRANO, K
[J].
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS,
1984,
36
(03)
: 431
-
440
[48]
ON DISCRETE-DISTRIBUTIONS OF ORDER-K
CHARALAMBIDES, CA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ATHENS,ATHENS,GREECE
UNIV ATHENS,ATHENS,GREECE
CHARALAMBIDES, CA
[J].
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS,
1986,
38
(03)
: 557
-
568
[49]
COMBINATION OF TESTS BASED ON DISCRETE-DISTRIBUTIONS
KINCAID, WM
论文数:
0
引用数:
0
h-index:
0
KINCAID, WM
[J].
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION,
1962,
57
(297)
: 10
-
&
[50]
CHARACTERIZATIONS OF SOME DISCRETE-DISTRIBUTIONS BASED ON A VARIANT OF THE RAO-RUBIN CONDITION
KOUROUKLIS, S
论文数:
0
引用数:
0
h-index:
0
KOUROUKLIS, S
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
1986,
15
(03)
: 839
-
851
←
1
2
3
4
5
→